# SDR SWIA202264721

- Difficulty date: January 19, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- Engine: Ge CF348C1
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER TRANSCOWL I/B STANDOFF MISSING MATERIAL.   (C CHECK RO 02/25/2022)   REMOVED AND REPLACED RH LOWER TRANSCOWL INBD STANDOFF P/N CN624-2082-201. REF. REO 670-54-21-971 REV A, DATED 2017/05/11. WEIGHT REMOVED = 0.04LBS. WEIGHT INSTALLED = 0.04LBS. NO WEIGHT CHANGE. VERIFIED WITH SCALE TUC1755, NEXT CAL DUE 30-SEP-22. C/W SKY CARD 51-900-1002-SKY
